# SDR DL72S992822

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD JAMB FRAME OF THE C1 DOOR CUTOUT FS 560 WAS FOUND WITH A 1 INCH CRACK IN THE FRAME WEB JUST BELOW THE NR 6 DOOR STOP FITTING.  THE CRACK WAS ROUTED OUT OF THE WEB AND REPAIRED WITH A DOUBLER PER ER/A 368895-14AD.
